MathSciNet Relay Station
MathSciNet bibliographic data
MR973382 (89m:76053) 76N15 (35B40 35Q20)
Nagasawa, Takeyuki On the asymptotic behavior of the one-dimensional motion of the polytropic ideal gas with stress-free condition. Quart. Appl. Math. 46 (1988), no. 4, 665–679.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement